# SDR CALA0100687

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fs 1174-1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN CENTER FLOOR PANELS DELAMINATED AT FS 1174-1250 AND FS 1309-1361. A R/H I/B FLOOR PANEL WAS DELAMINATED AT FS 1250-1309. A NEW FLOOR PANELS WERE INSTALLED IAW ECRA 5320-01265.
